# SDR IF12003F00001

- Difficulty date: December 5, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N614RD
- Make and model: Gulstm GIV
- Aircraft serial: 1006
- Engine: Rroyce TAY6108
- System (JASC): 2897 · Fuel System Wiring
- Part: Petcock Knob
- Part number: 430878091
- Condition: Shorted
- Location: Cockpit
- Part time: 4,045 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY,  WARNING LIGHTS POWER NR 7 CIRCUIT BREAKER POPPED.  FOUND LT HP FUEL COCK KNOB SHORTING TO LEVER ARM (HANDLE IS LIGHTED) KNOB WAS PROBABLY BROKEN BY TWISTING MOTION FROM PILOT WING STARTING OR SHUTTING DOWN ENGINE.  NO RECOMMENDATIONS FOR PREVENTION OF REOCCURRENCE.
